MAUDE Adverse Event Report: COOK INC WAYNE PNEUMOTHORAX SET; JOL CATHETER AND TIP, SUCTION

COOK INC WAYNE PNEUMOTHORAX SET; JOL CATHETER AND TIP, SUCTION
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation ¿ evaluation.A review of the complaint history, device history record, documentation, quality control, and a photographic inspection of the device were conducted during the investigation.The photographic inspection of the complaint device confirmed the reported condition.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the complaint product, and the results of our investigation, the root cause was determined to be manufacturing related.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.
 
Event or Problem Description
The international customer reported that, during a pre-use inspection of the ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter, an unidentified particle was discovered within the primary package of the device.The device was not used on a patient; accordingly, no patient adverse events resulted from the product issue.The device is reportedly unavailable for return and evaluation.

Brand Name
WAYNE PNEUMOTHORAX SET
Common Device Name
JOL CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7318771
Report Number1820334-2018-00433
Device Sequence Number10800918
Product Code JOL
UDI-Device Identifier00827002565333
UDI-Public(01)00827002565333(17)190707(10)8140633
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberC-UTPT-1400-WAYNE-IMH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1